MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 7-8 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. LGN PS HIGH FLEX XLPE SZ 7-8 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71453234
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/19/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the pt.Had tka (b)(6) 2013.Jumped off of fence sheared the post.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.The clinical/medical team concluded, no clinically relevant or supporting documentation was provided, therefore a thorough medical investigation could not be performed.However, per the complaint details, the post broke upon blunt force trauma/jumping off fence.The patient impact beyond probable pain, the revision surgery itself, and an expected post-op rehabilitation phase cannot be determined.No further medical assessment is warranted at this time.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed part revealed no prior complaints for the listed batch.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.

Brand Name
LGN PS HIGH FLEX XLPE SZ 7-8 15MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis 38116
MDR Report Key7970314
Report Number1020279-2018-02196
Device Sequence Number1214586
Product Code JWH
UDI-Device Identifier00885556034507
UDI-Public00885556034507
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071071
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2020
Device Catalogue Number71453234
Device Lot Number10LM09169
Initial Date Received by Manufacturer 09/19/2018
Supplement Date Received by Manufacturer09/19/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;